# SDR 2004F00004

- Difficulty date: October 31, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N910PG
- Make and model: Boeing 727-200
- Aircraft serial: 22606
- Engine: Pwa JT8D17A
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Bulb
- Part number: 56B17C
- Condition: Loose
- Location: Oil Temp Bulb
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON CLIMB, NR 3 ENGINE OIL TEMP INCREASED INTO THE YELLOW BAND WHERE IT PROCEEDED TO FLUCTUATE BETWEEN THE YELLOW AND GREEN BAND.  ON DESCENT, THE OIL TEMP INCREASED AND REMAINED INTO THE HIGH RANGE OF THE YELLOW BAND.  INITIATED PRECAUTIONARY ENGINE SHUTDOWN.  FOUND CONNECTOR PLUG ON NR 3 TEMP BULB LOOSE. REMOVED AND REPLACED NR 3 OIL TEMP BULB AND RESECURED CONNECTOR PLUG.  IDLE RUN LEAK CHECK GOOD.  HIGH POWER RUN CHECKED GOOD.  NO FURTHER DEFECTS NOTED, NR 4 BEARING INDICATOR NORMAL.  (M)
